Trigonometric series regression estimators with an application to partially linear models

Eubank, R. L., Hart, J. D., Speckman, Paul . Journal of Multivariate Analysis 1990. 32 :70-83

Locate this article in:

Bibtex

@article{CIS-94139,
  Author = {Eubank, R. L. and Hart, J. D. and Speckman, Paul},
  Title = {Trigonometric series regression estimators with an application to partially linear models},
  Journal = {Journal of Multivariate Analysis},
  Volume = {32},
  Year = {1990},
  Pages = {70--83},
  Keywords = {Nonparametric regression}
}

Similar articles